Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sticky discharge and pain in the right breast during menopause. Are these symptoms of breast cancer ?

my mum is menopause in her age of 43, now she is 49 years of old. now suddenly she has identified that she has pain on right breast and when she squeezed the breast a sticky discharge came in a small amount. in right breast also very little came but there is no tenderness or pain in right breast. this is the first time it happen... will you be kind enough to explain me what is this mean? is this serious?
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to healthcare magic
Since your mum is menopausal & 49 the reason the sticky fluid coming will be a thing to investigate if not a worry.The discharge if it is for first time it could be due to hormonal problem as she is not having pain;a swelling or a lump in her breast.You can wait & try to see if it comes again in a week .If it is increased please consult a doctor who can advise some investigation.
take care
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor